# SDR AU010258

- Difficulty date: February 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING FORWARD AND AFT LOWER SPAR CAPS CRACKED IN AREABETWEEN RIBS NR 13 AND NR 18. CORROSION ALSO FOUND ON LOWER SKINS AT RIB BAYS NR 13 TO NR 18.
